# SDR C2XA05RI015

- Difficulty date: July 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 15,345 hours, 11,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - DURING ACFT ROUTINE INSPECTION, LT FWD EMERGENCY LIGHT OVER THE WING DID NOT ILLUMINATE.  SYSTEM WAS MEL'D.  ACFT WAS RELEASED FOR FLT.  (OPEN)
